# SDR USAA2011080900020

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 36,576 hours, 13,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING MISSING RED LENS.  REPLACED LENS ON SEAT 9D.  OPERATIONAL CHECK GOOD.
